Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 17, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 17, Number 2 (1987)
Bull. Amer. Math. Soc. 17 (1987)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 17, Number 2 (1987)
Bull. Amer. Math. Soc. 17 (1987)
More Information
Full-text PDF Free Access     Request Permissions
The structure of algebraic threefolds: an introduction to Mori’s program
János Kollár.
Bull. Amer. Math. Soc. 17 (1987), 211-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903730
Rochlin invariants, theta multipliers and holonomy
Ronnie Lee, Edward Y. Miller and Steven H. Weintraub.
Bull. Amer. Math. Soc. 17 (1987), 275-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903731
Algebraic vector bundles over real algebraic varieties
M. Buchner and W. Kucharz.
Bull. Amer. Math. Soc. 17 (1987), 279-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903732
On the $C^{∞}$ invariance of the canonical classes of certain algebraic surfaces
Robert Friedman, Boris Moishezon and John W. Morgan.
Bull. Amer. Math. Soc. 17 (1987), 283-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903733
Exotic knottings of surfaces in the 4-sphere
S. M. Finashin, M. Kreck and O. Ya. Viro.
Bull. Amer. Math. Soc. 17 (1987), 287-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903734
Conformal geometry and complete minimal surfaces
Rob Kusner.
Bull. Amer. Math. Soc. 17 (1987), 291-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903735
Properties of properly embedded minimal surfaces of finite topology
David Hoffman and William H. Meeks III.
Bull. Amer. Math. Soc. 17 (1987), 296-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903736
The Arnol′d formula for algebraically completely integrable systems
J.-P. Françoise.
Bull. Amer. Math. Soc. 17 (1987), 301-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903737
Singularities of energy-minimizing maps from the ball to the sphere
Frederick J. Almgren Jr and Elliott H. Lieb.
Bull. Amer. Math. Soc. 17 (1987), 304-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903738
On real quadratic fields
Gilles Lachaud.
Bull. Amer. Math. Soc. 17 (1987), 307-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903739
On the situation of nodes of plane curves
Robert Treger.
Bull. Amer. Math. Soc. 17 (1987), 312-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903740
The topology and geometry of embedded surfaces of constant mean curvature
William H. Meeks III.
Bull. Amer. Math. Soc. 17 (1987), 315-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903741
Constant mean curvature surfaces in Euclidean three-space
Nicolaos Kapouleas.
Bull. Amer. Math. Soc. 17 (1987), 318-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903742
The indecomposable $K_{3}$ of fields
Marc Levine.
Bull. Amer. Math. Soc. 17 (1987), 321-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903743
The topological structure of the space of algebraic varieties
H. Blaine Lawson Jr.
Bull. Amer. Math. Soc. 17 (1987), 326-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903744
Generalized Albanese varieties for surfaces
Hurşit Önsiper.
Bull. Amer. Math. Soc. 17 (1987), 331-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903745
Cohomology of the infinite-dimensional Lie algebra $L_{1}$ with nontrivial coefficients
B. L. Feigin and A. Fialowski.
Bull. Amer. Math. Soc. 17 (1987), 333-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903746
Corrigendum to: Smooth nontrivial 4-dimensional $s$-cobordisms
Sylvain E. Cappell and Julius L. Shaneson.
Bull. Amer. Math. Soc. 17 (1987), 401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 903747
Author Index to Volumes $16-17$
Bull. Amer. Math. Soc. 17 (1987), 403-408
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Group theory., by Michio Suzuki.
Reviewer: J. L. Alperin
Bull. Amer. Math. Soc. 17 (1987), 339-340
Review information
Full-text PDF Free Access
Introduction to various aspects of degree theory in Banach spaces, by E. H. Rothe.
Reviewer: Klaus Deimling
Bull. Amer. Math. Soc. 17 (1987), 340-343
Review information
Full-text PDF Free Access
Potential theory, an analytic and probabilistic approach to balayage, by J. Bliedtner and W. Hansen.
Reviewer: Joseph Glover
Bull. Amer. Math. Soc. 17 (1987), 343-345
Review information
Full-text PDF Free Access
Functional integration and partial differential equations, by Mark Freidlin.
Reviewer: Martin Day
Bull. Amer. Math. Soc. 17 (1987), 346-351
Review information
Full-text PDF Free Access
Applied nonlinear analysis, by Jean-Pierre Aubin and Ivar Ekeland.
Reviewer: J. Warga
Bull. Amer. Math. Soc. 17 (1987), 351-358
Review information
Full-text PDF Free Access
Completely bounded maps and dilations, by Vern I. Paulsen.
Reviewer: John W. Bunce
Bull. Amer. Math. Soc. 17 (1987), 358-359
Review information
Full-text PDF Free Access
Enumerative combinatorics, vol. I, by Richard P. Stanley.
Reviewer: George E. Andrews
Bull. Amer. Math. Soc. 17 (1987), 360-365
Review information
Full-text PDF Free Access
One-parameter semigroups of positive operators, by W. Arendt, A. Grabosch, G. Greiner, U. Groh, H. P. Lotz, U. Moustakas, R. Nagel, F. Neubrander and U. Schlotterbeck.
Reviewer: Jerome A. Goldstein
Bull. Amer. Math. Soc. 17 (1987), 365-369
Review information
Full-text PDF Free Access
Tilings and patterns, by Branko Grünbaum and G. C. Shephard.
Reviewer: L. Fejes Tóth
Bull. Amer. Math. Soc. 17 (1987), 369-372
Review information
Full-text PDF Free Access
Asymptotics of high order differential equations, by R. B. Paris and A. D. Wood.
Reviewer: Wolfgang Wasow
Bull. Amer. Math. Soc. 17 (1987), 373-376
Review information
Full-text PDF Free Access
Manifolds of nonpositive curvature, by Werner Ballmann, Mikhael Gromov and Viktor Schroeder.
Reviewer: Ernst Heintze
Bull. Amer. Math. Soc. 17 (1987), 376-380
Review information
Full-text PDF Free Access
Diophantine inequalities, by R. C. Baker.
Reviewer: Wolfgang M. Schmidt
Bull. Amer. Math. Soc. 17 (1987), 380-385
Review information
Full-text PDF Free Access
Nonstandard methods in stochastic analysis and mathematical physics, by Sergio Albeverio, Raphael Høegh-Krohn, Jens Erik Fenstad and Tom Lindstrøm.
Reviewer: A. E. Hurd
Bull. Amer. Math. Soc. 17 (1987), 385-389
Review information
Full-text PDF Free Access
A local spectral theorem for closed operators, by Ivan Erdelyi and Wang Shengwang.
Reviewer: Shmuel Kantorovitz
Bull. Amer. Math. Soc. 17 (1987), 389-391
Review information
Full-text PDF Free Access
Representation theory of semisimple groups. An overview based on examples, by Anthony W. Knapp.
Reviewer: David A. Vogan, Jr.
Bull. Amer. Math. Soc. 17 (1987), 392-396
Review information
Full-text PDF Free Access
Localization in Noetherian rings, by A. V. Jategaonkar.
Reviewer: Robert B. Warfield
Bull. Amer. Math. Soc. 17 (1987), 396-400
Review information
Full-text PDF Free Access